Trudy Moskovskogo Matematicheskogo Obshchestva
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Mosk. Mat. Obs.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mosk. Mat. Obs., 1995, Volume 56, Pages 5–32 (Mi mmo514)  

On some generalized triangular groups and three-dimensional orbifolds

È. B. Vinberg, Ĭ. Mennicke, H. Íelling


Full text: PDF file (3253 kB)

Bibliographic databases:
UDC: 519.45
MSC: Primary 20F05; Secondary 57N10
Received: 05.09.1991

Citation: È. B. Vinberg, Ĭ. Mennicke, H. Íelling, “On some generalized triangular groups and three-dimensional orbifolds”, Tr. Mosk. Mat. Obs., 56, MSU, M., 1995, 5–32

Citation in format AMSBIB
\Bibitem{VinMenÍel95}
\by \`E.~B.~Vinberg, {\u I}.~Mennicke, H.~Íelling
\paper On some generalized triangular groups and three-dimensional orbifolds
\serial Tr. Mosk. Mat. Obs.
\yr 1995
\vol 56
\pages 5--32
\publ MSU
\publaddr M.
\mathnet{http://mi.mathnet.ru/mmo514}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1468463}


Linking options:
  • http://mi.mathnet.ru/eng/mmo514
  • http://mi.mathnet.ru/eng/mmo/v56/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Trudy Moskovskogo Matematicheskogo Obshchestva
    Number of views:
    This page:138
    Full text:72

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022